Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Stools smelling like ammonia, kindly help me

Complaint: Tonight, I passed a stool that smelled like a hint of ammonia (like a bad day at the land fill, septic tank, old urine kinda smell). Event: Last week, I had a terrible pain in the ureter/bladder/pectineous area (felt like being hit in the testicles!!), afterwhich I have felt a tightnes in the bladder/intestine area and generally not feeling 100%, (sometimes nauseous and suffer dyspepsia, thank the world for Gaviscon). History: I am a 43 yr old mail (overwieght by 56lbs) and go very reguarly (in fact, I pass a stool on average 4 times a day and up to 8 times when working nights). I work very long shifts in front of a computer so am lacking in exercise but taking measures to correct this. I eat very reguarly and lots of fruit and consume around 100CL of wine a week which has not changed in the last 2 - 3 years. For the last 15yrs, I have suffered from Spondyloarthritis which has worsened recently. Under normal circumstances, I would go to see a doctor , but do not speak the local language here and am over 1500 miles from home with no immediate plans to return. Any ideas as to what the prognosis might be is most appreciated.
Asked On : Sat, 26 Feb 2011
Answers:  2 Views:  3181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Your initial pain along the ureter would have been due to a kidney stone or urinary tract infection. But the kind of symptoms you have put across, it goes in favour of kidney stone. Some patient's do have indigestion problem following such episodes. Lack of activity, may have resulted in irregular bowel movements.

Take lot fibrous food, 2 banana's and vegetables. And get possibly evaluated for kidney stone
Answered: Tue, 22 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Anisha Parmar's  Response
avoid oily food.the problem isdue to indigestion you can take agnikumar ras tab 2tab 3time after meal.if you are able to avoid drinks then avoid them because that will damage your liver.you can also take sangivani vati tab 2tab 3 time for 1mth.
Answered: Sat, 26 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions